Symbicort steroid

Common Questions and Answers about Symbicort steroid

symbicort

Hello and hope you are doing well. Symbicort is a steroid inhaler and its prescribed dose is two puffs twice a day. If the symptoms are not controlled with this consult your doctor for higher dosage or for alternate medications. Hope this helped and do keep us posted.
My significant other is taking Symbicort 160/4.5. I have been told that the steroid in symbicort can be transmitted into my system through any exchange of "bodily fluids" and possibly have a bad reaction with my HBP meds...is this true? thankyou!
I never heard of this side effect, but in any case it is a good idea to stop Symbicort because it is an inhaled steroid. Steroids have serious side effects, many of which result in permanent damage.
My doc said maybe the symbicort would be better.Have been on it for 3 months now.It has helped the burning I had in my esophagus - but I am still getting skin bleeds.I have read all the literature for both drugs and have found nothing mentioning this.The doc said the inhaled delivery shouldn't do that - but maybe some people are more sens. Any thoughts? If I knew for sure it was this I'd relax a bit - but if it isn't due to this I am thinking I should consult my MD.
I'm reasonably sure that it is the Symbicort though, simply because any inhaled steroid I take ends up giving me strep or thrush. I'm thinking if I could just quit it (and have the thrush disappear), I could avoid spending three hours going to see my doctor ... precious hours that could be spent studying for finals *stress* :) Any suggestions would be welcome :) Thanks!
Also, you can continue to use the Ventolin occasionally, as a rescue medication, without fear of overdosing when used along with the long-acting form of beta-agonist tied to the steroid in Symbicort.
Since Symbicort is a steroid couldn't weight gain and mood changes be attributed to its use?
//www1.astrazeneca-us.com/pi/symbicort.
Ocassionally it is prescribed to help people get over the lingering cough from a cold faster. Symbicort contains an inhaled steroid and a long acting broncho-dilater. You should ask your doctor if you need to continue taking this medication. Some suggestions for treating allergies: 1) Take and antihistamine like Zyrtec or Allegra. Both have generic versions available. Benadryl and Claritin are not as strong as Zyrtec and Allegra.
am I tired and have memory, sleep apnea problems because of asthma? I've tried symbicort for over a year and dulera for a month and I still have breathing difficulties in small rooms or rooms with lots of people. what else can I do to improve my energy and memory?
how long does the steroid in Symbicort stay in your system and secondly how long will the effect of the steroid use continue. I'm anxious to lose the weight. It seems the current wisdom is that an inhaled medicine just stays in your lungs, but if that's true, why is there transdermal medication?
hey phil I was wondering if you had any luck treating your asthma? I get the same reaction to all steroid inhalers and even albuterol, intense jitteryness/anxiety, shakes, palpatations sometimes, dry mouth, etc. It's horrible. Please let me know if you've found something that has helped you. So far I've tried advair (all doses), albuterol CFC and HFA, and Asmanex.
(currently) Symbicort, Albuterol neb, Zyrtec, Singulair, Saline spray. Prednisone or Medrol pack strictly for emergency conditions, to stay out of the ER. Can't handle the Theophyline for the wheezing, tears me up. PS: Thank you for all the fantastic,invaluable info I have read on the site, educating us all. Most grateful indeed for your time and talent.
Only steroid drop if you are steroid responder JCHMD
Symbicort is a steroid-based inhaler, so it is possible to have increasing blood sugars. I would consult the physician who prescribed it and have him/her change the medication asap.
You may need to change the brand of blood pressure medicine you take. Sometimes that does make a difference. Symbicort is a steroid so that could be a problem for you. Take care and I hope you get all your answers soon. You might ask about spiriva and pro air.
Hi, these are preventive inhalers. The type of drug commonly used in preventer inhalers is a steroid. But the steroid content is very low, so its unlikely to cause systemic effects. Steroids work by reducing the inflammation in the airways. When the inflammation has gone, the airways are much less likely to become narrow and cause symptoms such as wheezing. Steroid inhalers are usually taken twice per day.
These are the same two components as in the symbicort. But this way you can get more of the steroid in, however you have to carry two inhalers around now. But a small sacrifice to stay off prednisone. The second option was to try Advair 500, which personally I don't think will work. Talk to your doctor about trying pulmicort 400 with oxeeze. It's better then nothing I figure.
There is a distinct type of glaucoma which is called steroid response glaucoma, and this is one where you want to be real careful with Symbicort because of the steroid component." The article goes on to say that 99% of the population do not have this type of glaucoma. Do be safe consult your pharmacist. When I say your pharmacist I mean the one that has your drug and some degree your medical history. They are the often overlooked real experts in medications, including drug interactions.
Does Symbicort 80/4.5 (budesonide 80 mcg and formoterol fumarate dihydrate 4.5 mcg) Inhalation Aerosol effect the eyes? Does it raise the interocular pressure if used with known glaucoma? This discussion is related to <a href='http://www.medhelp.org/posts/show/371195'>Borderline Glaucoma and Steroids</a>.
In the past 16 days I have begun using Spiriva in addition to the 2 doses of Symbicort I was using daily. Although I get good (better) results from the combination than Symbicort alone, since starting the Spiriva, I am experiencing very dry mouth, and nasal passages to the extent that I occasionally experience light bleeding when I blow my nose.
this relating to reports of an increase in asthma deaths when the bronchodilator is not given along with an inhaled steroid. Symbicort® (budesonide/formoterol fumarate dehydrate) Inhalation Aerosol and Advair® HFA (fluticasone propionate and salmeterol) Inhalation Aerosol are pharmacologically fairly equally effective.
Because of serious side of effects of both Advair and an inhaled steroid that did not contain salmeterol, I now rely solely on a nebulizer and an antihistamine. I take supplements to reduce inflammation and thin mucus. I have moderate COPD and am doing fairly well, but would benefit from a longer-lasting medication. Any suggestions? This discussion is related to <a href='/posts/show/924096'>Advair Skip a Day</a>.
I have been on symbicort 160/4.5 for about 7 weeks. Into the second week my voice began getting hoarse. 5 weeks later, I still sound like a squeaky frog, but my throat isn't sore. The Dr. said this is a termporary side effect and that I should continue with the medicine. Can you tell me how long temporary should be? I was switched from Advair to Symbicort for this same reason.
I don't know what controller med you use, but after I use Symbicort at night, for some reason it makes me cough mucus up. So about 15-20 min after using it, I take a hot shower and cough it up and I feel much better. The mucus doesn't cause me breathing problems, either, but I can feel it.
I just read a few posts on here that said acid can enter the trachea and cause lung issues, so it seems that my acid reflux could be the problem and I'm afraid now that I'm takng symbicort and I don't need it. Is there any danger to taking it if you don't have asthma after all?
The last time I tried taking antihistamines I felt drugged. I have been enjoying the better relief with a nasal steroid I have been using twice a day, is this safe for long term use? Thank you for your time !!!
Using her inhaler 4-5x/day is a sign that her asthma is very poorly controlled and indeed needs an inhaled steroid. Since she/you don't feel Pulmicort is helpful, ask the doctor if it is possible for her to try Advair or Symbicort (medications which have both the inhaled steroid and a 12-hour bronchodilator that can reduce her reliance on her other inhaler). Many find this combination medication very helpful and are able to greatly reduce the use of the other inhalers. Good luck!
Advair® HFA (fluticasone propionate and salmeterol) Inhalation Aerosol and Symbicort® (budesonide/formoterol fumarate dehydrate) Inhalation Aerosol are commonly used, effective asthma medicines that contain an inhaled steroid and a long-acting bronchodilator. Some individuals achieve control with but a single medicine, an inhaled steroid such as Flovent® (fluticasone) or Pulmicort® (budesonide).
Hi, my name is Aida. I am suffering from saver asthma. I become steroid dependent. I decided do everything to get read of steroid. Now I am taking herbs, doing yoga, taking vitamins and i am thinking to start walking. My doctor is not encouraging me. He keep telling that i can not do it, i will end up in the hospital, i have to stay on steroid all my life. I am 47 and I don't want to stay in steroid all my life. It is already giving me side effects. Please can you respond?.
MedHelp Health Answers